# SDR 2009FA0000669

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: SH37334
- Aircraft time: 24,523 hours, 31,982 cycles
- Engine: Pwa PT6*
- Engine time: 5,299 hours, 8,380 cycles
- Propeller: Hartzl HCA6A3
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Part serial: 8328
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE LIGHT CAME ON FOR AFT BAGGAGE COMPARTMENT DURING TAXI OUT, RETURNED TO BLOCK, INSPECTED AND FOUND NO FIRE OR SMOKE FALSE LIGHT INDICATION. MEL AFT SMOKE DETECTOR.
